# SDR SWAA2016042251229

- Difficulty date: April 12, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 42,676 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Joint
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EXPANSION JOINT CRACKED AT BS 540, LBL 1.  R & R JOINT IAW SRM & DWG.
